# SDR SWAA2022070720283

- Difficulty date: June 18, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH TRANSITION ANGLE UPPER SURFACE HAS CORROSION AROUND NUT PLATE HOLES. FROM STA 727I TO STA 727J. / [01] AFT CARGO COMPARTMENT LT ZEE SIDEPLATE CHANNEL BETWEEN STA 727G+10 TO STA 807+10; LBL 24; TO BE REMOVED AND REPLACED IAW SRM 53-00-53-2R-5. REFERENCE CARD TTG8Q00D35G2 FOR WORK PERFORMED.
